# SDR DALA13066603144

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 31,559 hours, 16,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE BETWEEN FRAME 69 TO 70 STRINGER 23R AFT PAX CABIN . REPLACED SHEAR PLATE IAW SRM 51-72-11 AND DWG D53474180.
